# SDR MZZA2009120800125

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 35,069 hours, 12,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 697818816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 10 STRINGER 27 LEFT HAS 17 RIVETS WITH CORROSION.  REMOVED 17 RIVETS SRM 51-40-02.  CLEANED CORROSION AMM 51-21-31 FOUND 1EA AREA OUT OF LIMITS SRM 53-00-03 ALLOWABLE DAMAGE 1 DETAIL B.  REMOVED DAMAGED STR 27L, FABRICATED REPAIR SPLICES & REPLACEMENT STR  SRM 53-00-03 REPAIR 1 FIG 204.  ALODINE & PRIMER AMM 51-21- 41 AMM 51-21-21, INSTALLED STR 27L BAY 9 & 10 SRM 53-00-03 PERFORMED LEAK CHECK.  NO LEAKS NOTED AMM 05-51-91.  SEE FORM 44.0008CM FOR ALL WORK PERFORMED.
